[QUOTE=Nestelle;2808106]This usually only occurs in summer, and started last summer, and has now come back.
My armpits become very red and sore, and then start to peel. Now the entire underarm area, but certain 'patches' of my armpits. This usually happens after I use underarm anti-perspirant/deoderant.
I stopped using it, because I thought it was the cause, but now the skin has gotten red and sore again. It's uncomfortable and very embarrassing.
Thanks for your time...[/QUOTE]
Hi there Nestelle, I am no doctor thats why I am on this site. But my partner has been getting a nasty rash under one of his arm pits for about two weeks now. I suggested that he stop using his new deodourant and see how it goes, but it is still there. I am now going to advise him to go to the doctor as I am starting to get a little worried due to the fact that a flat mate of mine had underarm rashes and for months he had all sorts of different creams and treatments perscribed from his doctor only to find out later on that he had cancer of the glands under his arms. He died two years later after many attempts at cemotheraphy. I dont want to scare you at all but if my flatmate had this information when the rash first appeard I am certain that he would be alive today. Please please see a doctor if your rash does not improve.